MathSciNet Relay Station
MathSciNet bibliographic data
MR1458308 (98k:54061) 54F99 (54E35 54F50)
Lawrence, L. Brian Homogeneity in powers of subspaces of the real line. Trans. Amer. Math. Soc. 350 (1998), no. 8, 3055–3064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement